Please use this identifier to cite or link to this item: http://openlibrary.ge/handle/123456789/174
Title: Об апроксимации решений эллиптических дифференциальных уравнений
Authors: ვეკუა, ილია
Keywords: სტატია
შრომები
მათემატიკა
Issue Date: 1942
Abstract: Сообщение АН ГССР, 1942, Т. 3, И2, С. 97-102
Description: Сообщение АН ГССР. – 1942. – Т. 3, И2. – С. 97-102.
URI: http://hdl.handle.net/123456789/174
Appears in Collections:შრომები

Files in This Item:
File Description SizeFormat 
Об апроксимации решений.pdfОб апроксимации решений эллиптических дифференциальных уравнений177.32 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.